# SDR UIEA2022101001112

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 417A210645
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***CORROSION*** FWD CARGO L/H SIDEWALL LINER SUPPORT BRACKET HAS CORROSION, STA500E, BETWEEN S23L & S24L (FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE LIMITS FOUND IN THE SRM.  REMOVED DAMAGE BRACKET @STA 500E, S23L TO S24L.  INSTALLED REPLACEMENT BRACKET @STA. 500E, S23L TO S24L PER DWG# 417A2150 AND SRM 51-40-02-0G-0)
